# SDR VNAA2023120210023

- Difficulty date: December 1, 2023
- Submitted: December 2, 2023
- Operation: Air carrier
- Aircraft: N535EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10313
- Aircraft time: 40,725 hours, 30,328 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670325243
- Condition: Corroded
- Part time: 30,328 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HN116508 DISCREPANCY: FS 280 CIRCUMFERENTIAL JOINT IS CORRODED BETWEEN STGR 25L AND STGR 26R. CORRECTIVE ACTION: REPAIRED F.S. 280 CIRCUMFERENTIAL SPLICE STRAP IAW EA 23-C7-53-1582, REV IR, DATED 10/31/2023.
